# SDR DLM11991605

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Condition: Leaking
- Location: Potable Water
- Component: AV24B3155C1
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

POTABLE WATER SUPPLY DECREASE FROM FULL TO EMPTY IN 4 HOURS.  FOUND RT ELECT DRAIN VALVE LEAKING INTERNALLY.  CAPPED LINE AND VALVE.  CLEARED WATER AND ICE OUT OF AFT STAB COMP, DEFERRED REPLACEMENT OF VALVE.
